Translator Disclaimer
June 2004 Analytical invariants of quasi-ordinary hypersurface singularities associated to divisorial valuations
Pedro Daniel Gonz\'alez P\'erez, G\'erard Gonzalez-Sprinberg
Kodai Math. J. 27(2): 164-173 (June 2004). DOI: 10.2996/kmj/1093351323

Abstract

We study an analytically irreducible algebroid germ $(X, 0)$ of complex singularity by considering the filtrations of its analytic algebra, and their associated graded rings, induced by the {\it divisorial valuations} associated to the irreducible components of the exceptional divisor of the normalized blow-up of the normalization $(\bar{X}, 0)$ of $(X, 0)$, centered at the point $0 \in \bar{X}$. If $(X, 0)$ is a quasi-ordinary hypersurface singularity, we obtain that the associated graded ring is a $\C$-algebra of finite type, namely the coordinate ring of a non necessarily normal affine toric variety of the form $Z^\Gamma = \mbox{\rm Spec} \C [\Gamma]$, and we show that the semigroup $\Gamma$ is an analytical invariant of $(X, 0)$. This provides another proof of the analytical invariance of the {\it normalized characteristic monomials} of $(X, 0)$. If $(X, 0)$ is the algebroid germ of non necessarily normal toric variety, we apply the same method to prove a local version of the isomorphism problem for algebroid germs of non necessarily normal toric varieties (solved by Gubeladze in the algebraic case).

Citation

Download Citation

Pedro Daniel Gonz\'alez P\'erez. G\'erard Gonzalez-Sprinberg. "Analytical invariants of quasi-ordinary hypersurface singularities associated to divisorial valuations." Kodai Math. J. 27 (2) 164 - 173, June 2004. https://doi.org/10.2996/kmj/1093351323

Information

Published: June 2004
First available in Project Euclid: 24 August 2004

zbMATH: 1076.32023
MathSciNet: MR2069767
Digital Object Identifier: 10.2996/kmj/1093351323

Rights: Copyright © 2004 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.27 • No. 2 • June 2004
Back to Top